skin-hair-icon
Jock itch spreading even on medication
Diagnosed with jock itch 20 days ago been taking itraconazole 200mg per day and sertaconazole tropical but there is relief for some time then all of a sudden it again started spreading even being on medication. Is this jock itch or something else. It is causing a lot of itching and pain it is bilaterally on both side
110 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.